Abstract

It is demonstrated theoretically that a nonlinear medium with a spatially periodic refractive index can support solitons of the nonlinear Schrödinger equation.

© 1988 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Photonic crystals for matter waves: Bose-Einstein condensates in optical lattices

Elena A. Ostrovskaya and Yuri S. Kivshar
Opt. Express 12(1) 19-29 (2004)

Stability of black solitons in media with arbitrary nonlinearity

Yijiang Chen
Opt. Lett. 21(7) 462-464 (1996)

Twisted solitons in birefringent optical fibers

M. V. Tratnik
Opt. Lett. 17(13) 917-919 (1992)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (15)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription